Documenta Mathematica

Description: 

Documenta Mathematica

Date: Fri, 14 Jul 1995 19:29:14 GMT
From: owner-newjour@ccat.sas.upenn.edu
Subject: Documenta Mathematica

Date: Fri, 14 Jul 1995 14:20:50 -0400 (EDT)
From: Directory of E-Journals <edirect@a.cni.org>
Subject: Documenta Mathematica

http://www.mathematik.uni-bielefeld.de/DMV-J

"Journal der Deutschen Mathematiker-Vereinigung"

[Some articles are in German, some in English.]

The DMV Journal is open to all mathematical fields and is refereed in
the traditional manner.

[Articles may be downloaded in .dvi, 300dpi or 600dpi format. Abstracts
may be viewed over the WWW.]

[Contents of Current Issue]

1. Ina Kersten:
Metrische Raume und quadratische Formen
2. Sigrid Bge:
Der Isomorphiesatz von Witt-Lenz fur einfache Ringe mit
Minimalbedingung
3. D. Hoffmann:
An Interesting Example in Quadratic Form Theory
4. O. T. Izhboldin:
Variations on a Construction of Rost
5. Anja Held and Winfried Scharlau:
On the Existence of Involutions on Simple Algebras IV
6. Ina Kersten:
On Involutions of the First Kind
7. Vyacheslav Yanchevskii and Gennady Margolin:
Brauer Groups of Local Elliptic and Hyperelliptic Curves and Central
Division Algebras over their Function Fields
8. Wolfgang Dalitz, Martin Grtschel, Joachim Lgger und Wolfram Sperber:
Neue Perspektiven eines verteilten Informationssystems fur die
Mathematik (erschienen in Rundbrief GAMM, Brief 3 (1994) 8-26,
und in Kurzfassung in Mitt. DMV 1 (1995) 52-54)
9. T. Winter und U. Zimmermann:
Zur Entwicklung des Zeitschriftenbestandes an mathematischen
Fachbibliotheken (erschienen in Mitt. DMV 1 (1995) 34-42)
10. Eugene Plotkin, Andrei Semenov, Nikolai Vavilov:
Visual Basic Representations: An Atlas
11. A. S. Merkurjev:
On the Norm Residue Homomorphism for Fields

rehmann@mathematik.uni-bielefeld.de

Original posting date: 
Sunday, July 30, 1995
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607